# SDR KY7A11409

- Difficulty date: November 24, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N779B
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 31,116 hours, 33,445 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Brace
- Part number: OAS550105
- Condition: Cracked
- Location: Zone 700
- Part time: 31,116 hours, 33,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE P/N OAS55-1-5, CRACK LUG FOR UPLOCK.
